# SDR UIEA2020082401864

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,389 hours, 20,110 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 98002D1ABF23A
- Part serial: 648495
- Condition: Damaged
- Location: Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, THE O2 BOTTLE HAD BROKEN COVER FOR MASK ATTACH POINT.   REMOVED AND REPLACED PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01
